# SDR AU980798

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BACS30EM55
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) INBOARD TRAILING EDGE FLAP ALTERNATE FLAP CONTROL MODULE ARMING SWITCH FAULTY.
